Alert archive / Missouri / Flash Flood Watches in 2014
Flash Flood Watch 6, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Oct 9, 2014, 3:08 AM CDT for 22 counties in Missouri; 9 counties in Illinois. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2014, 3:08 AM CDT (08:08 UTC)
- Expired
- Oct 10, 2014, 2:02 PM CDT
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 31 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Jersey County, IL, Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2295 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598 WGUS63 KLSX 090808 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 308 AM CDT THU OCT 9 2014 ILZ064-069-074-079-098>102-MOZ041-042-047>052-059>065-072>075-084- 085-099-092300- /O.NEW.KLSX.FF.A.0006.141009T0808Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS...FARMINGTON 308 AM CDT THU OCT 9 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... CALHOUN IL...CLINTON IL...JERSEY IL...MADISON IL...MONROE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO... JEFFERSON MO...LINCOLN MO...MADISON MO...MONITEAU MO... MONTGOMERY MO...OSAGE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH SATURDAY MORNING * WAVES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA TODAY THROUGH DAYBREAK SATURDAY PRODUCING HEAVY RAINFALL ACROSS THE REGION. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCALLY HIGHER TOTALS POSSIBLE. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GLASS
4 follow-up statements
980 WGUS63 KLSX 092101 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 401 PM CDT THU OCT 9 2014 ILZ064-069-074-079-098>102-MOZ041-042-047>052-059>065-072>075-084- 085-099-101200- /O.CON.KLSX.FF.A.0006.000000T0000Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS...FARMINGTON 401 PM CDT THU OCT 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... JERSEY IL...MADISON IL...MONROE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...BOONE MO... CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO... MONITEAU MO...MONTGOMERY MO...OSAGE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH SATURDAY MORNING * WAVES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA THROUGH DAYBREAK ON SATURDAY PRODUCING HEAVY RAINFALL ACROSS THE REGION. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCALLY HIGHER TOTALS POSSIBLE. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ KANOFSKY
550 WGUS63 KLSX 100825 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 325 AM CDT FRI OCT 10 2014 ILZ064-069-074-098>102-MOZ041-042-047>052-059>065-100930- /O.CAN.KLSX.FF.A.0006.000000T0000Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 325 AM CDT FRI OCT 10 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. WHILE RAIN IS EXPECTED TODAY...THE HEAVIER RAINFALL AMOUNTS ARE NOW EXPECTED TO STAY TO THE SOUTH OF THE AREA. $$ ILZ079-MOZ072>075-084-085-099-102200- /O.CON.KLSX.FF.A.0006.000000T0000Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 325 AM CDT FRI OCT 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...RANDOLPH IL. IN MISSOURI...CRAWFORD MO...IRON MO...MADISON MO...REYNOLDS MO... ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO. * THROUGH SATURDAY MORNING * WAVES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA THROUGH FRIDAY NIGHT PRODUCING HEAVY RAINFALL ACROSS THE REGION. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCALLY HIGHER TOTALS POSSIBLE. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TES
558 WGUS63 KLSX 101707 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1207 PM CDT FRI OCT 10 2014 ILZ079-MOZ072>075-084-085-099-110515- /O.CON.KLSX.FF.A.0006.000000T0000Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 1207 PM CDT FRI OCT 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...RANDOLPH IL. IN MISSOURI...CRAWFORD MO...IRON MO...MADISON MO...REYNOLDS MO... ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO. * THROUGH SATURDAY MORNING * RAINFALL WILL BE DIMINISHING ACROSS SOUTHEAST MISSOURI THIS AFTERNOON...ALTHOUGH ANOTHER ROUND OF RAIN IS EXPECTED TO DEVELOP OVERNIGHT. WIDESPREAD RAINS OF 1-3 INCHES HAVE ALREADY OCCURRED IN THE WATCH AREA. ADDITIONAL RAIN WILL OCCUR TONIGHT...BUT IT IS NOT EXPECTED TO BE AS HEAVY AS WHAT FELL OVERNIGHT AND THIS MORNING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
408 WGUS63 KLSX 101902 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 202 PM CDT FRI OCT 10 2014 . ILZ079-MOZ072>075-084-085-099-102015- /O.CAN.KLSX.FF.A.0006.000000T0000Z-141011T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 202 PM CDT FRI OCT 10 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI HAS BEEN CANCELLED. RAINFALL ACROSS THIS AREA HAS TAPERED OFF SIGNIFICANTLY SINCE MIDDAY...AND ALTHOUGH MORE RAIN IS EXPECTED TONIGHT THIS ADDITIONAL RAINFALL SHOULD BE ON THE LIGHT SIDE...GENERALLY LESS THAN ONE-THIRD OF AN INCH. $$ TRUETT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Oct 8, 11:58 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Oct 8, 11:58 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1158 PM CDT Wed Oct 8 2014 .UPDATE: Issued at 832 PM CDT Wed Oct 8 2014 Starting to get a few showers and thunderstorms moving east southeastward through portions of southeast MO early this evening. Elevated convection is expected to ramp up late tonight as a swly low level jet brings increasing low-mid level warm air advection to much of our area along with increasing low level moisture. A warm front will also be lifting northward into west central MO and southeast MO by 12z Thursday. Still some uncertainty as to where the best coverage of showers/storms will occur along with the heaviest rainfall amounts late tonight, but the latest models and guidance points to an axis from just north of COU east southeast into the St Louis metro area. Along with the potential for some localized heavy rainfall late tonight, there may also be some small hail mainly in central MO late tonight. GKS && .SHORT TERM: (Tonight through Sunday) Issued at 235 PM CDT Wed Oct 8 2014 An ongoing pattern change will bring a period of unsettled weather to MO/IL over the next several days. Moisture from the remnants of a Pacific tropical storm will interact with a quasi-stationary boundary and several vort maxes to produce multiple rounds of rainfall from tonight through early next week. Daytime highs in the upper 50s to lower 60s will be around 10 degrees below average, particularly on Friday and Saturday. Rainfall chances will be tied to the location of a quasi-stationary frontal boundary which is forecast to waver across the region over the next several days. The boundary will first lift into MO/IL tonight and tomorrow as a warm front, spreading SH/TS across most of the CWA due to LLJ interactions with the boundary in the presence of at least a few hundred J/kg of CAPE. The boundary then sinks southward on Friday in response to a 1025hPa high pressure center sliding into the northern plains and the upper Midwest, and the highest rain chances will correspondingly shift southward into the southern CWA. The high pressure center then shifts into the Great Lakes region on Saturday, keeping the boundary suppressed across southern MO or northern AR. Some models depict a wave of low pressure forming along the boundary and riding along it on Saturday, which may lift a portion of the boundary farther northward, spreading the rain farther northward as well. Thunder coverage was adjusted through Sunday based on lower forecasts of instability across MO/IL. In general, PW values are forecast to be between 1-1.5" through early next week. These values are solidly within or slightly above the 75th percentile for October, but even the highest of these values just barely reaches the lower end of the +2SD range. This means that moderate to heavy rainfall will be possible at times. Attention then turns to the antecedent ground conditions. Although a strip of counties in the northern half of the CWA did receive significant rainfall last week, the tendency will be for the boundary (and associated precipitation chances) to sink southward with time into an area which has been fairly dry recently. If overnight observations or future model runs suggest that the boundary will settle farther north such that the greatest rainfall also occurs farther north, then a Flood Watch or Flash Flood Watch may be needed across the areas which received significant rainfall last week. 42 .LONG TERM: (Sunday through Next Wednesday) Issued at 235 PM CDT Wed Oct 8 2014 Additional upper level disturbances are expected to induce surface waves along the boundary between Sunday and Tuesday, with the greatest rain chances expected between Sunday night and Monday night. The recommended regional initialization produced PoPs of around 60% across parts of the area on days 5 and 6, which is probably both too low and too high, depending on how the timing changes. Latest model runs suggest that precipitation would end by Tuesday or Tuesday night after the passage of a strong trough, although there are some differences regarding the details and the speed of the upper trough. 42 && .AVIATION: (For the 06z TAFs through 06z Thursday Night) Issued at 1157 PM CDT Wed Oct 8 2014 Band of showers and thunderstorms has developed the past 1-2 hours across central Missouri and will continue to expand in areal coverage overnight. This band will move east and will move into the terminals the next few hours and affect them through 13-16Z. Conditions will be mainly MVFR, though there will be some IFR visibilities with heavier rainfall rates. Then expect some lull in the rain during the day on Thursday, though expect MVFR ceilings during the day. Then rain will move back into the area late Thursday into Thursday night MVFR and possibly IFR conditions developing. Light and variable winds will become easterly tonight and turn northeasterly by the end of the TAF period. Specifics for KSTL: Showers and scattered thunderstorms will move into the terminal between 09-11Z and will continue through 13-16Z. Expect mainly MVFR conditions, though visibilities may be IFR at times with heavier rainfall rates. Then there will be lull in the rain most of the day into the evening before rain redevelops during the evening with conditions gradually slowly deteriorating to IFR. Britt && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 8, 3:10 PM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT WED OCT 8 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 310 PM CDT WED OCT 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH SATURDAY...AND AGAIN ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KANOFSKY
In the hours before
Special weather statement, Oct 8, 11:29 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1129 PM CDT WED OCT 8 2014 MOZ041-047>050-090515- BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- 1129 PM CDT WED OCT 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSAGE...MONITEAU... COLE...SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 1215 AM CDT... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALIFORNIA...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JEFFERSON CITY... HOLTS SUMMIT... MCGIRK... CENTERTOWN... RUSSELLVILLE... ST. MARTINS... HICKORY HILL... BRAZITO... NEW BLOOMFIELD... LAKE MYKEE... THIS STORM WILL AFFECT CLARKS HILL/NORTON HISTORIC SITE AND JEFFERSON LANDING HISTORIC SITE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Oct 9, 12:41 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1241 AM CDT THU OCT 9 2014 MOZ048>050-059-062-090630- CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-OSAGE MO- 1241 AM CDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...GASCONADE...WESTERN FRANKLIN...EASTERN COLE AND SOUTHWESTERN CALLAWAY COUNTIES UNTIL 130 AM CDT... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS EXTENDING FROM JEFFERSON CITY TO LINN TO OWENSVILLE TO NEAR SULLIVAN...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER CAN BE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OWENSVILLE... SULLIVAN... UNION... BLAND... MOUNT STERLING... DRAKE... SWISS... ROSEBUD... GERALD... BEAUFORT... THIS STORM WILL ALSO IMPACT... INTERSTATE 44 FROM EXIT 225 TO EXIT 230. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. GLASS
Local storm report, Oct 9, 1:06 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM HAIL 4 SE LINN 38.44N 91.79W
10/09/2014 E0.70 INCH OSAGE MO TRAINED SPOTTER
&&
FGLASSSpecial weather statement, Oct 9, 1:24 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 124 AM CDT THU OCT 9 2014 MOZ041-047-050-090715- BOONE MO-CALLAWAY MO-MONITEAU MO- 124 AM CDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONITEAU...CENTRAL CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 215 AM CDT... AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EASLEY...OR 10 MILES WEST OF ASHLAND... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COLUMBIA... ASHLAND... FULTON... NEW BLOOMFIELD... THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 124 TO EXIT 155. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 5:08 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more | 6 hr |
| Oct 9, 1:52 PM CDT | River Flood Warning | LSX | Cole | 68 hr |
Nearby
Flash Flood Watches in Missouri, 2014Flash Flood Watches in Illinois, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.